Absolute and Relational Theories of Space and Space-Time

Loading...
Thumbnail Image

Persistent link to this item

Statistics
View Statistics

Journal Title

Journal ISSN

Volume Title

Title

Absolute and Relational Theories of Space and Space-Time

Published Date

1977

Publisher

University of Minnesota Press, Minneapolis

Type

Article

Abstract

Keywords

Description

1 online resource (PDF, page 303-373)

Related to

Replaces

License

Funding information

Isbn identifier

Doi identifier

Previously Published Citation

Foundations of space-time theories. Minnesota studies in the philosophy of science, Volume 8 (1977), page 303-373

Suggested citation

Grünbaum, Adolf. (1977). Absolute and Relational Theories of Space and Space-Time. Retrieved from the University Digital Conservancy, https://hdl.handle.net/11299/185277.

Content distributed via the University Digital Conservancy may be subject to additional license and use restrictions applied by the depositor. By using these files, users agree to the Terms of Use. Materials in the UDC may contain content that is disturbing and/or harmful. For more information, please see our statement on harmful content in digital repositories.